Wang, Y.Shi, P.Wang, Q.Duan, D.2013-11-252013-11-252013IEEE Transactions on Circuits and Systems Part 1: Regular Papers, 2013; 60(9):2440-24521549-83281558-0806http://hdl.handle.net/2440/81236This paper is concerned with the exponential H∞ filter design for a class of continuous-time singular Markovian jump systems with mixed mode-dependent time-varying delay. By constructing a new Lyapunov-Krasovskii functional and utilizing some advanced techniques, a less conservative delay-dependent bounded real lemma (BRL) is obtained in terms of linear matrix inequalities (LMIs), which guarantees the considered system is exponentially admissible with H∞ performance. Based on the BRL, the H∞ filtering problem is solved and an explicit expression of the desired filter can be given. Two numerical examples are presented to illustrate the effectiveness and the potential of the proposed techniques.en© 2004-2012 IEEE.FilteringMarkovian switchingmixed mode-dependent time delaysingular systemsExponential H∞ filtering for singular markovian jump systems with mixed mode-dependent time-varying delayExponential H infinity filtering for singular markovian jump systems with mixed mode-dependent time-varying delayJournal article002013139810.1109/TCSI.2013.22462530003242538000192-s2.0-8488346392318271Shi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]